Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Is it a matter of concern of not having periods since 6 months and having heavy bleeding during this period ?

I had a baby in september and have had one period and that was in january. I started my period after all this time 3 days ago. Its extremly heavy. Very bright red blood and some clots. I was going threw a super tampon in a little over an hour on the second day. Now I m coming on to the 4th days and the bleeding has slowed down a little but still extremly bright red. Is this period like this because I haven t had one since january. I m only 19. Should I be concerned?
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Its normal during lactation U will not get periods.Now U got heavy periods.If it subsides in 1week no need to worry or else u need to take haemostatic medicine for which U need to consult a gynaecologist.
W ish U speedy recovery
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor